hi im steve i have been taking tramadol for 7/8 months now for back pain i am currently taking 2x50mg tabs 5 times a day at least on occasion recently i have been taking 3x50mg i have recently realised that i am addicted to tramadol the amounts i am taking are not really doing much for me now im just taking them because i have to when they start to wear off i get these horrid shock like feelings. i am also taking pregablin 150mg 3 times a day venlafaxin 150mg once a day and zopiclone 7.5mg although i have been taking 2 of these at night to try and sleep. the problem i have is that i forgot to do a repeat perscription over the easter holidays so i have tapered down my dose as best i can over the last few days and last night took my last 100mg. so far i have been feeling pretty rough the shocks are with me all the time and i feel very on edge and anxious, i suffer from bad anxiety and panic attacks and depression hence all the other meds, and am really not looking forward to whats to come i guess i really want to ask you all is what can i expect to have to deal with and is there anything i can do to help myself??? i have thinking about getting hold of some weed to see if that will take the edge off, even if i want to give up and take the tramadol again i have got to wait 3 days for my perscription to be done.
any help would be great